# SDR DALA2019062423803

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 47,694 hours, 31,232 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Line
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER T/R ACTUATOR FLEX LINE WORN AT PYLON.  REPLACED LINE AND REPOSITION TO GAIN CLEARANCE FROM DUCT.
